MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ENCOR PROBE; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. ENCOR PROBE; BIOPSY INSTRUMENT
Catalog Number ECP0110G
Medical Device Problem Codes Failure to Cycle (1142); Device-Device Incompatibility (2919)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 07/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a breast biopsy procedure with the encor probe and marker placement with a senormark ultra.During the procedure, a click sound was heard during vacuuming and the patient felt pain.The device was not fully closed, and an obstruction was felt.The marker was successfully deployed.However, the proved was not fully closed after removal.It was further reported that the patient was experiencing significant bleeding, and a large hematoma was present.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one 10g encor biopsy probe was returned for evaluation.The sample trap assembly was not returned.During visual evaluation, the probe appeared to have blood residue throughout, and the aperture was partially open.No other anomalies were noted.Prior to functional testing, the probe cannula pathway was cleared.The probe cutter was manually retracted, and a mandrel was inserted into the probe cannula pathway; and tissue was not noted within.Gears were able to move freely, and aperture was able to open without issue.There were no damages identified to the returned probes or the rear housing, and no cracks were observed on the probe body.In house sample trap assembly and senomark marker applicator were used during evaluation.Upon functional testing, the probe was loaded into the in-house driver and calibrated successfully.An in house senomark marker was loaded onto the returned probe, the system was then turned into marker mode, and no error messages were displayed on the console.The probe cutter was able to open and close during testing.The in house marker guide and marker applicator were then successfully removed from the returned probe.One electronic photo was provided, and it was reviewed.The provided photo shows two encor probes, in which the aperture was observed to be partially open in one probe only and the other probe was observed to be turned back.No other anomalies were noted.Based on the photo review, the reported failure cannot be confirmed.Therefore, the investigation is unconfirmed for both the reported failure to cycle, and device-device incompatibility as no issues observed during functional testing.A definitive root cause for the failure to cycle and device-device incompatibility could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required d4 (unique identifier (udi) #), g3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a breast biopsy procedure with the encor probe and marker placement with a senormark ultra.During the procedure, a click sound was heard during vacuuming and the patient felt pain.The device was not fully closed, and an obstruction was felt.The marker was successfully deployed.However, the proved was not fully closed after removal.It was further reported that the patient was experiencing significant bleeding, and a large hematoma was present.However, the current status of the patient is unknown.

Brand Name
ENCOR PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
INFUS MEDICAL (THAILAND)
706 moo 4
bangpoo ind estate
samutprakarn province 10280
TH   10280
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22935671
Report Number2020394-2025-01377
Device Sequence Number9879072
Product Code KNW
UDI-Device Identifier00801741086243
UDI-Public(01)00801741086243(11)240711(17)260528(10)VTJTD002
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K040842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2026
Device Catalogue NumberECP0110G
Device Lot NumberVTJTD002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight65 KG